# SDR CALA2025041804023

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 125,022 hours, 19,183 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Turnbuckle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE REPLACEMENT. FOUND TURNBUCKLES ON FWD SIDE OF DOOR CORRODED. SEE PICS. CLEANED CORROSION IAW AMM 52-11-00-622-107. NO FURTHER DEFECTS NOTED. REAPPLIED CORROSION INHIBITING COMPOUND IAW AMM 51-24-09-377-008. OK TO CONTINUE
